APPLIED MATHEMATICS
A JOURNAL OF CHINESE UNIVERSITIES
Volume 35, Series B, Number 3, September  2020
กก

                           CONTENTS

Pages

กก
253 Lipschitz estimates for commutator of fractional integral operators on non-homogeneous metric measure spaces

WANG Ding-huai       ZHOU Jiang         MA Bo-lin

265 Asymptotic inference for AR(1) panel data

SHEN Jian-fei     PANG Tian-xiao

281 Some results on entropy dimension for non-autonomous systems

YANG Yan-juan      WANG Lin       WANG Wei

293  A constructive method for approximating trigonometric functions and their integrals

CHEN Xiao-diao      WANG Long-quan      WANG Yi-gang

308 On the ordering of the Kirchhoff indices of the complements of trees and unicyclic graphs

CHEN Xiao-dan      HAO Guo-liang      JIN De-quan

321 On the rate of convergence of two generalized Bernstein type operators

LIAN Bo-yong     CAI Qing-bo

332 Structured condition numbers and statistical condition estimation for the  LDU  factorization

Mahvish Samar     Aamir Farooq     MU Chun-lai

349 Periodic dividends and capital injections for a spectrally negative L '{e}vy risk process under absolute ruin

DONG Hua      ZHAO Xiang-hua

359 An efficient cubic trigonometric B-spline collocation scheme for the time-fractional telegraph equation

Muhammad Yaseen       Muhammad Abbas

กก กก